# SDR AALA201709209018

- Difficulty date: August 26, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 52,390 hours, 24,759 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367151200000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATION ON PASSENGER CABIN FLOOR PANEL 241MF, TOP LAYER 241MF. REPLACED FLOOR PANEL PER SRM 53-02-00-300-011 AND IRM 9701 REVISION G.
